Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had unprotected sex, bleeding heavily, brown discharge. What it could be?

Hi on the 4th March I had stopped Levlen ED on the 7th march I started to bleed until the 10th. The weeks after my partner and I have had intercourse but using no protection at the start until he thinks he is going to ejaculate then when you use condoms. Then on the 3rd april I started to bleed again heavily until 6th late evening. On the 10th it felt like I had wet myself so I went to bathroom and my underwear was full of bright red blood. But it didn't last for long... On the 11th i have brown discharge when I wipe. I was wondering what this is suppose to mean?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As per your symptoms you seem to be suffering from a hormonal imbalance and if your bleeding is precipitated by intercourse, you should exclude local lesions like vaginitis, cervicitis, cervical erosions and polyps. Yet, as you had unprotected intercourse ( even a pre ejaculate can cause conception if you are around ovulatory period), it would be advisable to exclude pregnancy. Please see a specialist for a complete evaluation and further management. Take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor